Éva Czabarka ; Peter Dankelmann ; Trevor Olsen ; László A. Székely - Wiener Index and Remoteness in Triangulations and Quadrangulations

dmtcs:6473 - Discrete Mathematics & Theoretical Computer Science, March 8, 2021, vol. 23 no. 1 - https://doi.org/10.46298/dmtcs.6473
Wiener Index and Remoteness in Triangulations and Quadrangulations

Authors: Éva Czabarka ORCID-iD; Peter Dankelmann ; Trevor Olsen ; László A. Székely

    Let $G$ be a a connected graph. The Wiener index of a connected graph is the sum of the distances between all unordered pairs of vertices. We provide asymptotic formulae for the maximum Wiener index of simple triangulations and quadrangulations with given connectivity, as the order increases, and make conjectures for the extremal triangulations and quadrangulations based on computational evidence. If $\overline{\sigma}(v)$ denotes the arithmetic mean of the distances from $v$ to all other vertices of $G$, then the remoteness of $G$ is defined as the largest value of $\overline{\sigma}(v)$ over all vertices $v$ of $G$. We give sharp upper bounds on the remoteness of simple triangulations and quadrangulations of given order and connectivity.


    Volume: vol. 23 no. 1
    Section: Graph Theory
    Published on: March 8, 2021
    Accepted on: January 20, 2021
    Submitted on: May 13, 2020
    Keywords: Mathematics - Combinatorics

    Linked data

    Source : ScholeXplorer HasVersion DOI 10.48550/arxiv.1905.06753
    • 10.48550/arxiv.1905.06753
    Wiener Index and Remoteness in Triangulations and Quadrangulations
    Czabarka, Éva ; Dankelmann, Peter ; Olsen, Trevor ; Székely, László A. ;

    Share

    Consultation statistics

    This page has been seen 367 times.
    This article's PDF has been downloaded 168 times.